Follow
ARIF SALIMOV
ARIF SALIMOV
Baku State University
Verified email at bsu.edu.az - Homepage
Title
Cited by
Cited by
Year
On integrability of Golden Riemannian structures
A Gezer, N Cengiz, A Salimov
Turkish Journal of Mathematics 37 (4), 693-703, 2013
1292013
Tensor operators and their applications
A Salimov
Mathematics Research Developments Series. New York, NY: Nova Science …, 2013
1132013
On Kähler-Norden manifolds
M Iscan, AA Salimov
Proceedings-Mathematical Sciences 119, 71-80, 2009
842009
Paraholomorphic B-manifold and its properties
AA Salimov, M Iscan, F Etayo
Topology and its Applications 154 (4), 925-933, 2007
832007
Geodesics of Sasakian metrics on tensor bundles
AA Salimov, A Gezer, K Akbulut
Mediterranean Journal of Mathematics 6 (2), 135-147, 2009
592009
Diagonal lift in the tensor bundle and its applications
N Cengiz, AA Salimov
Applied mathematics and computation 142 (2-3), 309-319, 2003
472003
Some properties of Sasakian metrics in cotangent bundles
AA Salimov, F Agca
Mediterranean Journal of Mathematics 8 (2), 243-255, 2011
462011
On the geometry of the (1, 1)-tensor bundle with Sasaki type metric
A Salimov, A Gezer
Chinese Annals of Mathematics, Series B 32 (3), 369-386, 2011
462011
Generalized Yano-Ako operator and the complete lift of tensor fields
AA Salimov
Tensor 55 (2), 142-146, 1994
461994
Notes on para-Norden–Walker 4-manifolds
AA Salimov, M Iscan, K Akbulut
International Journal of Geometric Methods in Modern Physics 7 (08), 1331-1347, 2010
392010
Geodesics of the Cheeger-Gromoll metric
AA Salimov, S Kazimova
Turkish Journal of Mathematics 33 (1), 99-105, 2009
392009
On operators associated with tensor fields
A Salimov
Journal of Geometry 99 (1-2), 107-145, 2010
382010
Some notes on almost paracontact structures
AA Salimov, H Cayir
Comptes Rendus de 1VAcedemie Bulgare Des Sciences 66 (3), 2013
342013
Complete lifts of derivations to tensor bundles
N Cengiz, AA Salimov
Boletín de la Sociedad Matemática Mexicana: Tercera Serie 8 (1), 75-82, 2002
322002
Some properties of Norden-Walker metrics
A Salimov, M Iscan
Kodai Mathematical Journal 33 (2), 283-293, 2010
312010
Lifts of derivations to the semitangent bundle
AA SALIMOV, E KADIOĞLU
Turkish Journal of Mathematics 24 (3), 259-266, 2000
312000
Semi-cotangent bundle and problems of lifts
F Yildirim, A Salimov
Turkish Journal of Mathematics 38 (2), 325-339, 2014
292014
On para-Kähler–Norden structures on the tangent bundles
A Salimov, A Gezer, M Iscan
Annales Polonici Mathematici 103, 247-261, 2012
242012
Almost comlex structures on the tensor bundles
A Gezer, A Salimov
The Arabian Journal for Science and Engineering 33, 283-296, 2008
242008
Complete lifts of tensor fields on a pure cross-section in the tensor bundle
AA Salimov, A Magden
Note di Matematica 18 (1), 27-37, 1998
231998
The system can't perform the operation now. Try again later.
Articles 1–20